# SDR P5CA0701535

- Difficulty date: September 30, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 25,825 hours, 4,057 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Isolation Valve
- Part number: 398321051
- Part serial: 4974
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU EICAS MESSAGE AFTER T/O.  ALSO HEARD LOUD SOUND FROM ABOVE MAIN DECK SIDE CARGO DOOR.  AIR TURNBACK.  REPLACED APU ISOLATION VALVE, INSEPCTED DUCTS NO DEFECTS NOTED.  ACCOMPLISHED PRESSURIZATION CHECK OF CARGO DOOR AND INSPECTED SEALS.  NO DEFECTS NOTED, PER MM 36-11-09.
